# SDR UPS02438698

- Difficulty date: May 16, 2002
- Submitted: June 28, 2002
- Operation: Air carrier
- Aircraft: N682UP
- Make and model: Boeing 747121
- Aircraft serial: 20349
- Aircraft time: 95,929 hours, 24,524 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 65B078406
- Part serial: TAG775957
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C RHW- NR 24 L/E FLAP I/B ROTARY ACTUATOR MOUNT RIB SUPPORT NR 1 - 8 BOLT HOLE FOUND SURFACE CORRODED.  CORROSION BLEND OUT AT BOLT HOLES NR 1 & 8 - 0.434", NR 2 & 3 - 0.530", NR 7 - 0.465", NR 4 - 0.404", NR 5 - 0.437" , NR 6 - 0.404".  RT WING- NR 24 L/E FLAP I/B ROTARY ACTUATOR MOUNT RIB REPLACED IAW SRM 51-10-01 PG 8 AND SRM 51-30-02.
